# SDR ASOA200801340

- Difficulty date: October 14, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 8,854 hours, 7,182 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH-EMERGENCY EXIT PLACARD FWD OF THE HANDLE IS MISSING.  APPLIED NEW SILKSCREEN FWD OF HANDLE ON CREW ESCAPE HATCH IAW CRJ MM 11-10-03-400-801.  SUPPLEMENTAL-SDR CLOSED 11/14/2008.
